

Scan to find venue floorplans, along with detailed breakout session descriptions and presenter bios

DAY 1 – FRIDAY, JUNE 20, 2025

7:30 AM Check-in for registered attendees, breakfast

8:00 AM 108 Welcome, opening remarks

Dr. Jenny McCormack Walker, Literacy Texas Dr. Frances Villagran-Glover, HCC Southeast

8:45 AM - 10:15 AM BREAKOUT SESSION 1 (90 min)

- A Taste of Al: Hands-On EdTech for Adult Literacy
 Ed Tech Partners
- 204 Effectively Moving Your ESL Class Online
 Amber Miller, TCALL
- 217 Houston Citizenship & Naturalization in 2025 & What Adult Educators Need to Know Luis Garcia Alvarez, SEDES & USA Hello
- 218 Structured Literacy Models: Differentiated, High-Quality Teaching and Learning Lara Speights, Neuhaus Education Center
- 219 How to Develop a Digital Navigator Training Partnership Through Coursera The Goodwill Experience

Amy Johnson, Goodwill Industries International

Having Resource Challenges in Your Adult and Family Literacy Programming?
HPL CEET Team to the Rescue!

HPL CEET Team



10:20 AM - 11:50 AM BREAKOUT SESSION 2 (90 min)

NOTE: For greater flexibility, the same breakouts will be offered in both Session 1 and Session 2.

11:50 AM - 1:00 PM WORKING LUNCH & KEYNOTE

Includes Special Recognition for Literacy Texas and HCC Southeast College on behalf of US Congresswoman Sylvia Garcia

"Creative Programming for Stormy Times"
Mahalia Baldini, Texas Workforce Commission

Discovering Hidden Treasure: Networking to Build Career Pathways

Jacqueline Aguilera, Mayor's Office for Adult Literacy

1:15 PM - 2:15 PM BREAKOUT SESSION 3 (60 min)

108 Elevating AEL Instruction:

Seamless Workforce Integration Strategies for Texas Educators

Julio Medina, TCALL

2:15 PM Farewell Day 1, door prizes

Don't forget to visit exhibitors!

Burlington English Houston Public Library Literacy ConneXus

Brainchild HPL Techlink TCALL
Essential Education Learning Upgrade zSpace

Special thanks to -

Barbara Bush Houston Literacy Foundation The Learning Hub, HCC Southeast TCALL

The Texas Workforce Commission



Scan to find venue floorplans, along with detailed breakout session descriptions and presenter bios

DAY 2 – SATURDAY, JUNE 21, 2025

7:30 AM Check-in for registered attendees

8:00 AM Welcome, opening remarks

Dr. Jenny McCormack Walker, Literacy Texas Dr. Frances Villagran-Glover, HCC Southeast

8:40 AM - 9:40 AM BREAKOUT SESSION 1 (60 min)

What Do Employers Need from Providers?Houston Adult Literacy Providers & Employers Speak Out

Adriana Gonzalez, Cámara de Empresarios Latinos de Houston Sabrina Lewis, Houston Money Week Jha Allan, Endless 8 Marketing Luis Garcia Alvarez, SEDES & USA Hello

9:45 AM - 11:15 AM **BREAKOUT SESSION 2 (90 min)**

Apprenticeships – The Future of Adult Literacy Programming
Traci Nolen, Texas Workforce Commission Office of Apprenticeship

11:20 AM - 12:20 PM WORKING LUNCH & KEYNOTE

"Organizational Resilience in the Eye of the Storm"

Mahalia Baldini, Texas Workforce Commission

12:30 PM - 2:00 PM BREAKOUT SESSION 3 (90 min)

108 Grant-Writing in Stormy TimesDr. Jenny McCormack Walker, Literacy Texas

2:15 PM Farewell Day 2, door prizes